# SDR AALA2019121099009

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 46,021 hours, 32,718 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FIVE MINUTES PRIOR TO LANDING DIRTY SOCK SMELL (ODOR) LIGHT THROUGH CABIN. F/A REPORTED COMMUTING F/A IN ROW 13 REPORTED TO #1 F/A ELECTRICAL ODOR IN CABIN. MAINTENANCE FOUND APU PLENUM WET WITH SKYDROL. YELLOW HYDRAULIC HP-MANIFOLD LINE LEAKING. REMOVED AND REPLACED YELLOW HYDRAULIC HP MANIFOLD LINE UNION O-RING. OPS AND LEAK CHECK GOOD. STEAM CLEANED APU COMPARTMENT AS REQUIRED.
